Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

HI : I am seeing my psych tomorrow for anxiety

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1498 Questions
Question
HI : I am seeing my psych tomorrow for anxiety issues. I have been taking clonzapam for a couple of days but don't seem to be getting much relief in sleep. My doc told me last time to not take more than 1mg per day. I did this last night and got maybe 2 hours sleep and groggy all day. Given long 1/2 life what would be recommended for this evening and how long before bed ? sorry for all the detail...the anxiety and insomnia is really hard and I am suffering.
Posted 6 days ago in Mental Health
 
 
Answered by Dr. Lekshmi Rita Venugopal 2 hours later
Brief Answer:
You can take regular dose of clonazepam at scheduled time today

Detailed Answer:
Hello,
Thank you for trusting HealthcareMagic for your health concern

If you consumed less than 4 mg of clonazepam yesterday, you can take the regular dose at next scheduled time. However, if you are feeling too groggy and tired at the time of next scheduled dose, I recommend to cut the dosage to half, and then continue regular dose thereafter.

Hope this answers your question
Please address further questions here
Regards
Dr.Lekshmi
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor